How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Cosmetic Doctor Your Own Question
Cosmetic Doctor
Cosmetic Doctor, Doctor
Category: Medical
Satisfied Customers: 1088
Experience:  Has been serving the Beverly Hills community for over 10 years.
21747962
Type Your Medical Question Here...
Cosmetic Doctor is online now

Can I ask you if you have ever had a patient experiencing

This answer was rated:

Can I ask you if you have ever had a patient experiencing speech difficulties whilst using sodium Valporate
Thank You

How long have you been taking it? What do you mean with speech difficulty? Have you discussed this with your doctor? Thanks

Customer: replied 6 days ago.
1 month .Slurred speech and numbness of tongue.I have mentioned it , but it was not so bad for the whole of the day .Now I’m taking a MR rather than IR formulation, my speech is affected all day long and I feel extreme daytime drowsiness on this new formulation

Yes, your symptoms can most certainly be related. You should discuss the severity of your symptoms with your doctor. For a list of possible side effects you can see here: https://www.drugs.com/sfx/valproic-acid-side-effects.html

Cosmetic Doctor and 2 other Medical Specialists are ready to help you

Please give me a 5 star rating if satisfied. Thanks and Good Luck.

Customer: replied 5 days ago.
Thanks-very helpful

Thanks and Good Luck

Customer: replied 5 days ago.
I’ve have an excellent psychiatrist and she has sorted it .

Good Luck.